# SDR SWAA2020081809016

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 46,429 hours, 31,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT LENS AT L2 DOOR IS THE WRONG ONE. / R/R L2 DOOR EMERGENCY LIGHT LENS OPS CHECK GOOD REF 33-51-04
